# SDR SWIA2021081060284

- Difficulty date: May 13, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 693 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH FLOOR SILL SUPPORT ANGLE ATTACHED TO FWD PRESSURE FLOOR BULKHEAD AT FS 693.00, APPROX. LBL 45 HAS CORROSION     (C-CHECK RO 8/9/2021)    REPLACED NEW L/H FLOOR SILL SUPPORT ANGLE ATTACHED TO FWD PRESSURE FLOOR BULKHEAD AT FS 693.00, APPROX. LBL 45  REF CRJ700 SRM 51-42-06-001-001-A01, REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31541 REV NC.
